# SDR UALA2012112806807

- Difficulty date: November 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1220 LT TENSION TIE FRAME WITH ONE HOLE CRACK REPAIRED.  REPLACED THE STA 1220 LT TENSION TIE FRAME PER SRM.
